# SDR SWAA2022021799150

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E PANEL 621YB IS CRACKED ON THE FWD O/B CORNER / REPAIRED PER SRM 51-70-05AND SRM 51-70-14.RESTORED FINISH PER MM 51-21-99.
